# SDR SWAA075144

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 35,153 hours, 28,824 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2443
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SMOKE SMELL IN FIRST 5 ROWS OF CABIN, SMELL GOES AWAY WITH RECIRC AND GASPER FANS OFF.  REMOVED AND REPLACED RECIRC AND GASPER FANS PER MM.
